MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKPI-11042-001; DKPI-11036-001
Medical Device Problem Codes False Alarm (1013); Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 24-apr-2026 from accredo specialty pharmacy, and forwarded to millyard advanced medical products, llc on 26-apr-2026.It was reported that the patient slipped and fell in water.The patient's remunity pump and remote became wet, following which, the system stopped functioning as expected and would continuously "beep" with no message on the remote screen.The patient reportedly had a backup remunity system; however, they received repeated alarms to change the cassette, desite having already changed it.The patient subsequently experienced an interruption in therapy.
 
Additional Manufacturer Narrative
Efforts to obtain additional information from accredo specialty pharamcy were unsuccessful.At this time, no components or additional information have been made available to millyard advanced medical products, llc for further investigation.

Brand Name
REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key25262555
Report Number3016798778-2026-00143
Device Sequence Number5419528
Product Code QJY
UDI-Device Identifier00850017421035
UDI-Public(01)00850017421035
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11042-001; DKPI-11036-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMBRISENTAN; AMITRIPTYLINE USP; CLONIDINE USP; GABAPENTIN; GABAPENTIN USP; HYDROCODONE-ACETAMINOPHEN; KETAMINE HCL USP; KETOPROFEN USP; LECITHIN; LIDOCAINE HCL USP; LYRICA; POLOXAMER GEL; POTASSIUM; SILDENAFIL CITRATE; SPIRONOLACTONE; TORESEMIDE; TYLENOL
Patient Age43 YR
Patient SexFemale
Patient Weight85 KG